# SDR AALA20161206009

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 74,804 hours, 39,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FLIGHT ATTENDANT UPPER FLASHLIGHT AT L1 DOOR IS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW AMM 25-60-00.  OPERATIONAL CHECK GOOD.
